| Model Number |
GAB00 |
| Medical Device Problem Codes |
Break (1069); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) broke while using the appropriate injector.The procedure was the same as always, following the specialist's instructions.When pushing the lens slowly into the cartridge, a greater friction than usual was observed.Although the surgeon attempted to recover the lens, it was irreversibly damaged; therefore, the iol was replaced to complete the surgery.No further information was received.
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable, as the lens was not implanted.Section d6b - explant date: not applicable, as the lens was not implanted.Section e1 - telephone number: (b)(6).Device evaluation: product testing could not be performed since the device was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that one additional complaint was received for this po.No escalation required.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction were found.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 27-may-2025.Section h3 - device evaluated by manufacturer? yes.Device evaluation: visual inspection of the complaint device revealed that the lens was stuck in the cartridge with the lead haptic not folded.Ophthalmic viscosurgical device (ovd) was not observed to be distributed throughout the cartridge, indicating that an inadequate amount of ovd may have been used, which could contribute to the complaint issue reported.The lens module was opened and inspected, and no issues were identified.The lens was removed from the cartridge, cleaned, and inspected, and no issues were identified.The complaint issues "lens damaged" and "difficult to use" were not identified during product evaluation.The other observed issues could not be confirmed to be related to the manufacturing or design process.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.